Simply Right Extra Strength Acetaminophen 500mg Caplets - 1500 ct.
- $ 12 98 12.98
- Free Pickup
About this itemPain reliever/fever reducer; temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and menstrual cramps, temporarily reduces fever.
While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.
Compare to Extra Strength Tylenol® active ingredient.
USA And Imported